Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Truvada, Reyataz, Norvir Combo
Nov 27, 2006

Taking this combination in the eves over the last 3 weeks surely have contributed to NOT getting a good night's rest. Any idea which of the combo causes this? And secondly, can they be separated like taking Truvada at one part of the day and the Reyataz/Norvir combo at a different time?

Thanks.

Response from Dr. Henry

Good question since I haven't had many patients on that regimen experience sleep difficulties. The effects of caffeine or alcohol on sleep can be magnified . I don't have much confidence that separating the medications as you describe would help but there is always a first time for me. Taking your meds in the AM with breakfast would allow for a lower level of the drugs at night if the levels are related to your sleep abnormality. You may want to discuss with your HIV specialist-sometimes short term use of a sedative/hypnotic might help. KH



Previous
prophylaxis?
Next
Atripla side affect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement